MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX +4 10D 32IDX52OD; LINER

DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX +4 10D 32IDX52OD; LINER
Catalog Number 122132152
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address liner disassociation.Locking mechanism of old cup shows wear and was weak.Cemented in new liner.Doi: (b)(6) 2017; dor: (b)(6) 2017: right hip.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ALTRX +4 10D 32IDX52OD
Common Device Name
LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7107902
Report Number1818910-2017-51313
Device Sequence Number1300580
Product Code LPH
UDI-Device Identifier10603295016175
UDI-Public10603295016175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122132152
Device Lot Number439876
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR